# SDR 99ZZZX2460

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Bearing
- Part number: 180188
- Condition: Worn
- Location: Fcu
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN ON FCU.
